# SDR AALA202506104685

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 36,292 hours, 15,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PREFLIGHT, NUMBER 4 FLIGHT ATTANDENT POSITION FLASHLIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202506094685): REMOVED AND REPLACED FLIGHT ATTANDENT SEAT NUMBER 4 FLASHLIGHT. PER AMM: 25-64-00**(CLOSED.
